# SDR AALA202103042808

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 17,140 hours, 7,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L429880
- Condition: Delaminated
- Location: Cockpit
- Part time: 17,139 hours, 7,738 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS AFT FIXED WINDOW DELAMINATED AND HAS EVIDENCE OF ARCING ON THE LOWER EDGE. **SUPPLEMENTAL REPORT FOR AALA202103032808: REPLACED WINDOW PER AMM 56-11-12 ** (CLOSED).
